Hello - my mom is 82 years old and has had a terribly itchy rash for the last year and a half. This itch has been accompanied by nausea for the last four months. After a colonocsopy and a full gynecological cancer exam (both negative), we went to a nephrologist today who ran no tests, did not even palpate her and told her to get off the celexa (20mg) she has been on for about three months and change her BP medication (as issue which took us 1.5 years to get under contro)l. He completely ignored the diagnosis of grovers disease on her back or the other horrible rashes she has on her face, legs and stomach and dismissed her nausea as a reaction to celexa. Has anyone had any similar experiences or advice? We have another nephrologist appt with a new doc next week, but really could use ANY help!
How is your mom? What other diagnostic tests were done? How was her check-up with the other nephrologist? The presence of other co-morbid conditions such as her Grovers disease should also be managed but with her present GFR, it is important that careful monitoring of her kidney function as well as strict control of her blood pressure is done. This is to avoid further reduction of GFR which could lead to kidney failure. Drinking plenty of fluids and eating healthy may also help. Take care and best regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.